# SDR MALA000101

- Difficulty date: January 2, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 2902 - AFTER DEPARTING DTW, LEFT INTAKE LIGHT BEGAN TO CYCLE ON AND OFF APPROXIMATELY EVERY 10-15 SECONDS WITH LEFT ENGINE INTAKE SWITCH ON.  RETURNED TO DTW.  MAINTENANCE PERFORMED RESISTANCE CHECK OF UPPER AND LOWER DUCT PADS.  ALL CHECKS GOOD.  MAINTENANCE PERFORMED RESISTANCE CHECK OF UPPER AND LOWER DUCT PADS.  ALL CHECKS GOOD.  MAINTENANCE FOUND 1 CANNON PLUG ON DE-ICE CONTROL BOX SATURATED WITH GLYCOL, CLEANED CANNON PLUG AND RAN ENGINE FOR APPROX 15 MINUTES AT 90 PERCENT TRQ.  ALL CHECKS GOOD AT THIS TIME.  (M)
